# SDR CA101109002

- Difficulty date: October 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW610FA
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS DURING CLIMB, THE NR 1 ENGINE HAD AN UNCOMMANDED SHUT DOWN FOLLOWED BY AUTO RE-LIGHT.  AFTER THE RE-LIGHT, ALL PARAMETERS WERE NORMAL AND THE FLIGHT CONTINUED TO DESTINATION AS PLANNED.  EXTENSIVE TROUBLESHOOTING WAS CARRIED OUT AFTER THE FLIGHT AND IT WAS FOUND BASED ON FDR DOWNLOAD THAT THE ENGINE HAD AN UNCOMMANDED AUTO FEATHER.  THE AUTO FEATHER UNIT (AFU) WILL BE REPLACED.
